Mar 13, 2013
is too dangerous to drink alcohol while on tribuss?
| Response from Dr. Henry
Most patients can consume modest amounts of alcohol when taking Tribuss (Atripla in US) without a major problem. If you have liver damage, hepatitis C, pancreatitis, or some other medical problems alcohol use is not recommended for general health reasons. Recommend discussing with your HIV provider. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Are The Odds Of Getting AIDS From Blowjob From A Prostitute?
- Burning Red Spots After Fisting Worried I Have HIV
- Chest Cold After Touching Period Blood Worried I Have HIV
- Hairy Tongue After Masturbation Worried I Have HIV
- Herpes After Blowjob Worried I Have HIV
- Itchy Red Spots After Swallowing Blood Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.